×

zbMATH — the first resource for mathematics

Über die Beziehungen einer abstrakten Theorie des Riemann-Integrals zur Theorie Radonscher Maße. (German) Zbl 0073.04003

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Arens, R.: Representation of functionals by integrals. Duke math. J.17, 499-506 (1950). · Zbl 0038.27501
[2] Aumann, G.: Reelle Funktionen. Berlin-G?ttingen-Heidelberg: Springer 1954. · Zbl 0056.05202
[3] Bauer, H.: Eine Rieszsche Bandzerlegung im Raum der Bewertungen eines Verbandes. Sitzgsber. math.-nat. Kl. Bayer. Akad. Wiss. M?nchen1953, 89-117 (1954). · Zbl 0052.26502
[4] Bauer, H.: Caract?risation topologique de la partie compl?tement additive et de la partie purement additive d’une fonction additive d’ensemble. C. r. Acad. Sci. Paris238, 1771-1773 (1954). · Zbl 0056.05401
[5] Bauer, H.: Regul?re und singul?re Abbildungen eines distributiven Verbandes in einen vollst?ndigen Vektorverband, welche der Funktionalgleichungf(x y)+f(x y)=f(x)+f(y) gen?gen. J. reine angew. Math.194, 141-179 (1955). · Zbl 0065.01705
[6] Bauer, H.: Darstellung additiver Funktionen auf Booleschen Algebren als Mengenfunktionen. Arch. der Math.6, 215-222 (1955). · Zbl 0065.03901
[7] Bauer, H.: Zur Theorie des Riemann-Integrals in lokal kompakten R?umen. Sitzgsber. math.-nat. Kl. Bayer. Akad. Wiss. M?nchen1955, 187-208 (1956).
[8] Bourbaki, N.: Int?gration Chap. I?IV. Actual. Scient. et Ind.1175, Paris 1952. · Zbl 0049.31703
[9] Gelfand, I. u.G. ?ilov: ?ber verschiedene Methoden der Einf?hrung der Topologie in die Menge der maximalen Ideale eines normierten Ringes. Rec. math. Moscou, n. ser.9, 25-38 (1941). · JFM 67.0407.01
[10] Haupt, O., etChr. Pauc: Mesure et topologie adapt?es. Espaces mesur?s topologiques. C. r. Acad. Sci. Paris230, 711-712 (1950). · Zbl 0038.03401
[11] Haupt, O., u.Chr. Pauc: Bemerkungen ?ber Inhalte und Ma?e in lokal bikompakten R?umen. Akad. Wiss. Lit. Mainz. Abh. math.-nat. Kl.1955, 189-218 (1956).
[12] Haupt-Aumann-Pauc: Differential- und Integralrechnung, Bd. I, 2. Aufl. G?schens Lehrb?cherei24, Berlin 1948.
[13] Haupt-Aumann-Pauc: Differential- und Integralrechnung, Bd. III, 2. Aufl. G?schens Lehrb?cherei26, Berlin 1955. · Zbl 0064.04801
[14] Hewitt, E.: Integral representation of certain linear functionals. Arkiv f?r Matematik2, 269-282 (1951). · Zbl 0048.28605
[15] Loomis, L. H.: Linear functionals and content. Amer. J. Math.,76, 168-182 (1954). · Zbl 0055.10101
[16] Nakano, H.: On the product of relative spectra. Ann. of Math., II. s.49, 281-315 (1948). · Zbl 0032.35801
[17] N?beling, G., u.H. Bauer: ?ber die Erweiterungen topologischer R?ume. Math. Ann.130, 20-45 (1955). · Zbl 0065.34602
[18] N?beling, G., u.H. Bauer: Allgemeine Approximationskriterien mit Anwendungen. J.-Ber. Deutsch. Math.-Verein.58, 54-72 (1955). · Zbl 0066.31005
[19] Pauc, Chr.: Darstellungs- und Strukturs?tze f?r Boolesche Verb?nde und ?-Verb?nde. Arch. der Math.1, 29-41 (1948). · Zbl 0030.34703
[20] Pauc, Chr.: Int?grale de partition et int?grale topologique. Familles d?rivantes topologiques. C. r. Acad. Sci. Paris230, 810-811 (1950). · Zbl 0038.03402
[21] Stone, M. H.: Applications of the theory of Boolean rings to general topology. Trans. Amer. math. Soc.41, 375-481 (1937). · Zbl 0017.13502
[22] Stone, M. H.: Notes on integration, I?IV. Proc. Nat. Acad. Sci. U.S.A.34, 336-342, 447-455, 483-490 (1948);35, 50-58 (1949). · Zbl 0031.01402
[23] Woodbury, M. A.: A decomposition theorem for finitely additive set functions (Preliminary report). Bull. Amer. math. Soc.56, 171 (1950).
[24] Yosida, K., andE. Hewitt: Finitely additive measures. Trans. Amer. math. Soc.72, 46-66 (1952). · Zbl 0046.05401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.